# SDR WX0A2015081672804

- Difficulty date: August 11, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N224NV
- Make and model: Airbus A320-214
- Aircraft serial: 1694
- Aircraft time: 31,804 hours, 22,557 cycles
- Engine: Cfmint CFM565B4P
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Unknown
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ENG 2 N1 VIBRATION FLASHING RANGE OF VIBRATION WAS 4.3 - 6.8 N1, CONDITIONS WERE AT 10,000 FEET 250 KNOTS 67% N1 90% N2 EGT 549, ALL MATCHED OTHER ENG.  REMOVED NR 2 ENG FAN ROTOR BLADES 12, 13, 14 FOR FURTHER EVALUATION.  IAW AMM 72-21-00 CL 11730 REMOVED NR 2 ENG FAN BLADES 11, 15, 16, 17, 30, 31 & 32 TO FACILITATE FURTHER MX IAW AMM 72-21-00 CL 11730.  INSTALLED FAN ROTOR BLADES IAW WO 266179 SS 8582 & CFMI SHEET PROVIDED RS RII 5902.  PERFORMED VIBE CHECK IAW AMM 71-00-00-710-009.
